Alert archive / Wisconsin / Flood Watches in 2011
Flood Watch 2, NWS Green Bay, WI
NWS Green Bay, WI issued this flood watch at Jun 22, 2011, 2:26 PM CDT for 10 counties in Wisconsin. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2011, 2:26 PM CDT (19:26 UTC)
- Expired
- Jun 23, 2011, 10:25 AM CDT
- In force
- 20 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- None
Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
917 WGUS63 KGRB 221926 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 226 PM CDT WED JUN 22 2011 ...SLOW MOVING SHOWERS AND STORMS WITH TORRENTIAL RAINFALL... .AN UPPER LOW PRESSURE SYSTEM TRACKING OVER A MOIST AIR MASS WILL PRODUCE PERIODS OF SLOW MOVING SHOWERS AND STORMS FOR THE REST OF TODAY INTO THURSDAY. WIDESPREAD RAINFALL AMOUNTS OF A HALF INCH TO ONE ARE ARE LIKELY. IF STORMS TRAIN OVER AN AREA FOR A LONGER PERIOD OF TIME...LOCALIZED AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE BY NOON THURSDAY. DUE TO RECENT HEAVY RAINFALL IN THE WATCH AREA...THE GROUND REMAINS SATURATED. FLOODING DUE TO RUNOFF WILL MAINLY IMPACT LOW LYING AND URBAN AREAS. PONDING OF WATER ON ROADWAYS MAY ALSO OCCUR. SEVERAL RIVERS IN THE WATCH AREA ARE SWOLLEN AND ADDITIONAL RAINFALL WILL FURTHER AGGRAVATE THE SITUATION. WIZ019>021-030-031-035>037-073-074-230330- /O.NEW.KGRB.FA.A.0002.110622T1926Z-110623T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...CRIVITZ 226 PM CDT WED JUN 22 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE AND WOOD. IN NORTH CENTRAL WISCONSIN...LANGLADE. IN NORTHEAST WISCONSIN... MENOMINEE...NORTHERN OCONTO...SHAWANO...SOUTHERN MARINETTE... SOUTHERN OCONTO AND WAUPACA. * THROUGH THURSDAY AFTERNOON * WIDESPREAD RAINFALL AMOUNTS OF A HALF INCH TO 1 INCH ARE EXPECTED THROUGH NOON THURSDAY. LOCALIZED AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE DUE TO SLOW MOVING SHOWERS AND ISOLATED THUNDERSTORMS. WITH A SATURATED GROUND...RUNOFF WILL LEAD TO FLOODING OF LOW LYING AND URBAN AREAS. PONDING OF WATER ON AREA ROADS CAN ALSO BE EXPECTED. * RIVERS ARE ALREADY SWOLLEN IN THE WATCH AREA AND ADDITIONAL HEAVY RAIN WILL PRODUCE FURTHER RISES ON RIVERS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ ECKBERG/TDH
4 follow-up statements
081 WGUS63 KGRB 230238 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 938 PM CDT WED JUN 22 2011 ...ADDITIONAL RAINFALL WILL CAUSE RIVERS TO RISE... .AN UPPER LOW PRESSURE SYSTEM TRACKING WILL CONTINUE TO PRODUCE SHOWERS AND ISOLATED THUNDERSTORMS OVER CENTRAL AND NORTHEAST WISCONSIN THROUGH THURSDAY. ADDITIONAL RAINFALL AMOUNTS OF A HALF INCH TO AN INCH ARE POSSIBLE. DUE TO RECENT HEAVY RAINFALL IN THE WATCH AREA...THE GROUND REMAINS SATURATED. RUNOFF WILL CAUSE RIVERS TO GRADUALLY RISE...RESULTING IN SOME MINOR FLOODING. IN ADDITION...MINOR URBAN FLOODING MAY OCCUR. WIZ019>021-030-031-035>037-073-074-231100- /O.CON.KGRB.FA.A.0002.000000T0000Z-110623T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...CRIVITZ 938 PM CDT WED JUN 22 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE AND WOOD. IN NORTH CENTRAL WISCONSIN...LANGLADE. IN NORTHEAST WISCONSIN... MENOMINEE...NORTHERN OCONTO...SHAWANO...SOUTHERN MARINETTE... SOUTHERN OCONTO AND WAUPACA. * THE WATCH CONTINUES THROUGH THURSDAY AFTERNOON. * WIDESPREAD RAINFALL AMOUNTS OF A HALF INCH TO 1 INCH ARE EXPECTED THROUGH NOON THURSDAY. WITH A SATURATED GROUND...RUNOFF WILL LEAD TO ADDITIONAL RISES ON AREA RIVERS AND STREAMS. FLOODING OF LOW LYING URBAN AREAS CAN ALSO BE EXPECTED. * MINOR FLOODING IS ALREADY OCCURRING ON THE WOLF RIVER NEAR SHAWANO...AND SEVERAL OTHER RIVERS IN THE AREA ARE ABOVE BANKFULL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ KIECKBUSCH
241 WGUS63 KGRB 230655 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 155 AM CDT THU JUN 23 2011 ...ADDITIONAL RAINFALL WILL CAUSE RIVERS TO RISE... .A LARGE COMPLEX STORM SYSTEM CROSSING THE REGION WILL CONTINUE TO PRODUCE SLOW MOVING SHOWERS AND POSSIBLY A FEW THUNDERSTORMS. CONDITIONS ARE FAVORABLE FOR HEAVY RAIN WITH THE SHOWERS. DUE TO RECENT HEAVY RAINFALL IN THE WATCH AREA...THE GROUND REMAINS SATURATED. RUNOFF WILL CAUSE RIVERS TO GRADUALLY RISE...RESULTING IN SOME MINOR FLOODING. IN ADDITION...MINOR URBAN FLOODING MAY OCCUR. WIZ018-231500- /O.EXA.KGRB.FA.A.0002.000000T0000Z-110623T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN- INCLUDING THE CITY OF...TOMAHAWK 155 AM CDT THU JUN 23 2011 ...FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF NORTH CENTRAL WISCONSIN... INCLUDING THE FOLLOWING AREA...LINCOLN. * UNTIL 1 PM CDT THIS AFTERNOON * RAINFALLS OF 2 TO 4 INCHES HAVE OCCURRED THE PAST FEW DAYS. ANOTHER INCH OR SO OF RAIN COULD FALL THROUGH NOON. WITH SATURATED GROUND...RUNOFF WILL LEAD TO ADDITIONAL RISES ON AREA RIVERS AND STREAMS. FLOODING OF LOW LYING URBAN AREAS CAN ALSO BE EXPECTED. * MINOR FLOODING IS ALREADY OCCURRING...AND AREA RIVERS IN THE AREA ARE LIKELY TO GO ABOVE BANKFULL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ WIZ019>021-030-031-035>037-073-074-231500- /O.CON.KGRB.FA.A.0002.000000T0000Z-110623T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...CRIVITZ 155 AM CDT THU JUN 23 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE AND WOOD. IN NORTH CENTRAL WISCONSIN...LANGLADE. IN NORTHEAST WISCONSIN... MENOMINEE...NORTHERN OCONTO...SHAWANO...SOUTHERN MARINETTE... SOUTHERN OCONTO AND WAUPACA. * UNTIL 1 PM CDT THIS AFTERNOON * RAINFALLS OF 2 TO 4 INCHES HAVE OCCURRED THE PAST FEW DAYS. ANOTHER INCH OR SO OF RAIN COULD FALL THROUGH NOON. WITH SATURATED GROUND...RUNOFF WILL LEAD TO ADDITIONAL RISES ON AREA RIVERS AND STREAMS. FLOODING OF LOW LYING URBAN AREAS CAN ALSO BE EXPECTED. * MINOR FLOODING IS ALREADY OCCURRING ON THE WOLF RIVER NEAR SHAWANO...AND SEVERAL OTHER RIVERS IN THE AREA ARE ABOVE BANKFULL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ JS
572 WGUS63 KGRB 230854 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 354 AM CDT THU JUN 23 2011 ...RIVERS EXPECTED TO RISE...MINOR FLOODING POSSIBLE... .A LARGE COMPLEX STORM SYSTEM CROSSING THE REGION WILL CONTINUE TO PRODUCE SLOW MOVING SHOWERS AND POSSIBLY A FEW THUNDERSTORMS. CONDITIONS ARE FAVORABLE FOR HEAVY RAIN WITH THE SHOWERS. DUE TO RECENT HEAVY RAINFALL...THE GROUND REMAINS SATURATED. RUNOFF WILL CAUSE RIVERS TO GRADUALLY RISE...RESULTING IN SOME MINOR FLOODING. IN ADDITION...MINOR URBAN FLOODING MAY OCCUR WITH ANY AREAS OF HEAVY RAIN. WIZ018>021-030-031-035>037-073-074-231800- /O.CON.KGRB.FA.A.0002.000000T0000Z-110623T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...CRIVITZ 354 AM CDT THU JUN 23 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE AND WOOD. IN NORTH CENTRAL WISCONSIN...LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...MENOMINEE...NORTHERN OCONTO...SHAWANO...SOUTHERN MARINETTE...SOUTHERN OCONTO AND WAUPACA. * UNTIL 1 PM CDT THIS AFTERNOON * RAINFALLS OF 2 TO 4 INCHES HAVE OCCURRED THE PAST FEW DAYS. ALTHOUGH ADDITIONAL RAINFALLS WILL NOT BE AS HEAVY...WITH LESS THAN AN INCH EXPECTED...RUNOFF WILL CONTINUE TO CAUSE ADDITIONAL RISES ON AREA RIVERS AND STREAMS. * MINOR FLOODING IS ALREADY OCCURRING ON THE WOLF RIVER NEAR SHAWANO...AND SEVERAL OTHER RIVERS IN THE AREA ARE ABOVE BANKFULL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ JS
679 WGUS63 KGRB 231525 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1025 AM CDT THU JUN 23 2011 WIZ018>021-030-031-035>037-073-074-231630- /O.CAN.KGRB.FA.A.0002.000000T0000Z-110623T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...CRIVITZ 1025 AM CDT THU JUN 23 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN HAS BEEN CANCELLED. POCKETS OF HEAVY RAINFALL WILL GRADUALLY TAPER OFF LATER TODAY... AND ADDITIONAL RUNOFF WILL CONTINUE TO CAUSE RISES ON AREA RIVERS. THE CANCELLATION OF THE FLOOD WATCH DOES NOT MEAN THAT THE FLOODING THREAT HAS DIMINISHED. THE FOCUS HAS NOW TURNED TO RIVER FLOOD WARNINGS...AND THESE STATEMENTS SHOULD BE MONITORED FOR SPECIFIC INFORMATION ABOUT THE FLOODING THREAT. PERSONS LIVING ALONG FLOOD PRONE RIVERS SHOULD CLOSELY MONITOR RIVER LEVELS. $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at Jun 22, 2:44 AM CDT, 11 hours 42 minutes earlier.
Area forecast discussion, Jun 22, 2:44 AM CDT, 11 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 244 AM CDT WED JUN 22 2011 .SYNOPSIS...COOL AND WET THE NEXT COUPLE DAYS...THEN DRY AND WARMER FOR THE WEEKEND. UPR FLOW ACRS THE CONUS WL LOSE AMPLITUDE AS STG UPR LOW PROGRESSES ACRS THE AREA AND TOWARD SERN CANADA THE NEXT FEW DAYS. BY THE WEEKEND...THAT WL LEAVE A SEASONABLY STG BAND OF WESTERLIES ACRS THE NRN 1/2 OF THE CONUS...WITH A TROF OUT NR THE WEST COAST AND LOW-AMPLITUDE RIDGE OVER THE UPPER MISSISSIPPI VALLEY. THE MAIN UNCERTAINTY COMES TOWARD THE END OF THE FCST PERIOD...AND CONCERNS WHETHER SHRTWVS COMING OUT OF WRN TROF WL TRACK FAR ENOUGH S TO AFFECT THE AREA...OR GET SHUNTED NWD ARND RIDGE BUILDING NWD OUT OF STRENTHENING UPR HIGH OVER THE SRN PLAINS. THE BULK OF THE PCPN WL FALL EARLY IN THE PERIOD...AS UPR LOW MIGRATES ACRS THE RGN. TEMPS WL START OUT COOL...THEN WARM TO NR NORMAL FOR THE WEEKEND...AND PROBABLY TO A LITTLE ABV NORMAL FOR EARLY NEXT WK. MED RANGE MODELS STILL AGREE MASSIVE UPR HIGH WL CONSOLIDATE NR OR OVER THE SRN PLAINS NEXT WK. THAT WL RESULT IN BUILDING HEAT OUT IN THE PLAINS. BUT WITH HIGH CENTERED SO FAR SW OF THE AREA...THE WX ACRS THE FCST AREA WL DEPEND ON AMPLITUDE OF WESTERLIES FLOWING ARND THE NRN PERIPHERY OF THE HIGH. THE LATTER PART OF NEXT WK COULD EITHER BE HOT AND HUMID AS SHOWN BY THE ECMWF...OR SEASONABLE AND DRY AS SHOWN BY THE CANADIAN MODEL. && .SHORT TERM...TDA/TNGT/THU. UNSEASONABLY STG UPR LOW WL SLOWLY WEAKEN AS IT MIGRATES ACRS THE FCST AREA THE NEXT FEW DAYS. THAT WL BRING PERIODS OF SHRA. THUNDER POTENTIAL WL BE LIMITED BY WIDESPREAD CLOUD COVER AND THE FACT THAT UPR LOW IS VERY OLD SO COLD POOL ALOFT HAS MODERATED. WL CONT TO CARRY SOME THUNDER IN THE FCST FOR TDA...BUT MAIN PCPN TYPE WL BE JUST SHOWERS. SOME HEAVY RAIN POTENTIAL WL LINGER TDA. FCST SOUNDINGS WL HAVE DEEP NARROW POSITIVE ENERGY AREAS FOR PARCELS ORIGINATING NR THE SFC. WIND SHEAR WL ALSO BE VERY LIGHT...AND PWATS STILL HIGH. WITH SPEED MAX NOW REFORMING ON THE SWRN SIDE OF UPR LOW...SYSTEM SHOULD SHIFT MORE EWD THAN DURING THE PAST 24 HRS...AND THAT WL LEAVE FCST AREA IN UPR DEFORMATION ZONE. THE MAIN NEGATIVES ARE WEAKENING OF THE LARGE SCALE FORCING...AND LIMITED INSTABILITY. GREATEST RISK OF HVY RAINS LOOKS TO BE IN ABOUT A 75 MILE WIDE BAND N OF A LINE FROM AUW-MNM-SUE. PLACED MAX QPF IN THIS AREA. SHRA WL STILL BE ARND TNGT AND THU. BUT GRADUALLY PULLED BACK ON QPF AND POPS AS COVERAGE WL SLOWLY LESSEN WITH TIME. TEMPS WL BE ON THE COOL SIDE...AND USING A BLEND OF GUID PRODUCTS YIELDED MAX/MIN GRIDS THAT SEEMED REASONABLE. FG SHOULD INCR TNGT...ESP IN THE E WHERE WINDS WL BE LIGHT NR CENTER OF SFC LOW. BUT WIDESPREAD CLOUD COVER WL LIMIT POTENTIAL FOR FG TO BECOME DENSE...SO WL JUST CARRY MENTION OF FG AFTER MIDNIGHT FOR NOW...AND MENTION IN THE HWO. .LONG TERM...THU NGT THRU NEXT TUE. MAIN FCST EMPHASIS INITIALLY WL BE HOW FAST TO END THE PCPN ASSOCIATED WITH THE VERY SLOW MOVING SYSTEM EXITING THE RGN. AFTER A QUIET WEEKEND...TIMING OF NEXT CDFNT BECOMES THE NEXT FCST OBSTACLE. EVEN THO THE SYSTEM CONTS TO SLOWLY PULL AWAY FROM THE WRN GREAT LKS THU NGT...BROAD CYCLONIC FLOW TO REMAIN OVER WI WITH SEVERAL SHRTWVS ROTATING SWD AROUND THE CLOSED UPR LOW. HIGHER POPS TO BE PLACED OVER N-CNTRL TO E-CNTRL WI CLOSER TO THE DEPARTED SYSTEM. COOLER AIR TO HAVE FILTERED INTO THE RGN...THUS EXPECT TEMPS TO SETTLE INTO THE UPR 40S TO LWR 50S. CYCLONIC FLOW LINGERS OVER NE WI THRU MOST OF FRI...ALBEIT WEAKENING WITH TIME ESP OVER CNTRL WI AS A RDG OF HI PRES STARTS TO BUILD EAST FROM THE UPR MS VALLEY. BIGGER QSTN IS HOW LONG TO HANG ON TO THE POPS? DUE TO THE SLOW MOVEMENT OF THIS SYSTEM... WOULD NOT FEEL COMFORTABLE REMOVING POPS TOO QUICKLY. CURRENT THINKING IS TO MAINLY FOCUS ON THE MORNING WITH A SML CHC POP ACROSS THE NORTH AND EAST WITH A DIMINISHING/ENDING TREND FOR THE AFTERNOON. PLENTY OF CLDS EXPECTED THRU THE DAY SO MAX TEMPS ON FRI TO REMAIN A GOOD 10 TO 15 DEGS BLO NORMAL. THE HI PRES FINALLY SENDS ENUF DRY AIR INTO WI TO END THE RAIN THREAT BY FRI NGT EVEN THO IT MAY TAKE MOST OF THE NGT TO BREAK UP THE CLDS ESP OVER FAR NE WI. LESS CLDS WITH LGT WINDS WL ALLOW FOR TEMPS TO DROP WELL INTO THE 40S OVER THE NORTH WHILE CNTRL/E-CNTRL WI HOLD MAINLY IN THE 50-55 DEG RANGE. THE HI PRES TO THEN SETTLE OVER THE GREAT LKS RGN ON SAT AND PROVIDE FOR A MUCH NEEDED RETURN TO SUNSHINE ALONG WITH TEMPS AT LEAST CLOSER TO NORMAL WITH LAKESIDE READINGS AROUND 70 AND WELL INLAND LOCATIONS GENERALLY IN THE MIDDLE 70S. AS THIS HI PRES SLIDES TO OUR EAST ON SUNDAY...WINDS WL VEER S-SE WITH SOME WEAK WAA DEVELOPING OVER WI. NO TRIGGER EVIDENT ON THE MDLS AND ISEN LIFT IS STILL VERY WEAK...THUS ANOTHER DRY DAY OVER THE FCST AREA WITH MAX TEMPS WARMING TO MORE TYPICAL VALUES FOR LATE JUNE (MID-UPR 70S). A SHRTWV TROF IS PROGGED TO MOVE ACROSS THE CANADIAN PRAIRIE BY NEXT MON AND HELPED PUSH A CDFNT TOWARD THE WRN GREAT LKS. AS IS TYPICAL THIS FAR OUT IN TIME...THERE ARE JUST ENUF MDL TIMING DIFFERENCES WITH THE SPEED OF THE FNT TO QSTN WHEN TO INTRODUCE POPS TO THE FCST. FLOW BEHIND THE CDFNT IS RELATIVELY WEAK...THUS EXPECT FNT TO MOVE AT A SLOWER PACE WITH MON NGT/TUE FROPA THRU NE WI. DUE TO THIS UNCERTAINTY...WL NOT MAKE ANY MAJOR CHGS TO EITHER MON OR TUE. TEMPS EARLY NEXT WEEK SHOULD AVERAGE AT OR ABV NORMAL. && .AVIATION...PCPN MOVG ACRS THE AREA EARLY THIS MORNING MIXING THE ATM AND RESULTING IN EXTREMELY VARIABLE CIGS. AS PCPN DECRS FM S-N EARLY THIS MORNING...CIGS WL PROBABLY SETTLE BACK TO IFR OR LOWER. THEN EXPECT MAINLY LOWER-END MVFR AND HIGHER END IFR CIGS DURING THE DAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/KALLAS
Hazardous weather outlook, Jun 22, 6:01 AM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 601 AM CDT WED JUN 22 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 601 AM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. HEAVY RAINFALL IS AGAIN POSSIBLE. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. SOME PATCHES OF DENSE FOG COULD DEVELOP LATE TONIGHT...ESPECIALLY OVER EASTERN WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALL TOTALS OVER 1 INCH TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-231100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 601 AM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT FOG WILL RESTRICT VISIBILITIES SUFFICIENTLY TO POSE A HAZARD TO MARINERS IN AREAS ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA THIS MORNING AND EARLY THIS AFTERNOON. THE FOG COULD REFORM ACROSS THE ENTIRE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. JS
In the hours before
Special weather statement, Jun 22, 9:10 AM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 910 AM CDT WED JUN 22 2011 WIZ022-040-050-221615- DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 910 AM CDT WED JUN 22 2011 ...DENSE FOG CONTINUES NEAR LAKE MICHIGAN THIS MORNING... AREAS OF DENSE FOG WILL CONTINUE NEAR LAKE MICHIGAN FOR THE REMAINDER OF THE MORNING. THE DENSE FOG WILL REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS...AND AT TIMES DOWN TO NEAR ZERO ALONG THE LAKE MICHIGAN SHORELINE. IF YOU ARE TRAVELING NEAR LAKE MICHIGAN...ESPECIALLY ON HIGHWAYS 42 AND 57 OR INTERSTATE 43... YOU WILL ENCOUNTER THE DENSE FOG. IF YOU APPROACH A FOG BANK... SLOW DOWN AND USE YOUR LOW BEAM HEADLIGHTS. ECKBERG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 5:56 AM CDT | Marine Dense Fog Advisory | GRB | 28 hr | |
| Jun 22, 11:07 AM CDT | River Flood Advisory | GRB | Langlade, Menominee | 68 hr |
| Jun 22, 11:07 AM CDT | River Flood Advisory | GRB | Shawano | 68 hr |
| Jun 22, 11:07 AM CDT | River Flood Advisory | GRB | Outagamie | 51 hr |
| Jun 22, 4:57 PM CDT | River Flood Warning | GRB | Shawano | 4 days |
| Jun 22, 6:51 PM CDT | Areal Flood Advisory | GRB | Outagamie, Winnebago | 59 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.